# SDR C2XA02BT005

- Difficulty date: March 11, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV---DURING RON MAINTENANCE, FOUND AFT EMERGENCY LIGHTING STRIP WIRES BROKEN.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHTING STRIP ON AFT PASSENGER CABIN FLOOR PANEL IAW EMB145 MM 33-50-12.  OPS CHECKED, SYSTEM GOOD.
